If you need an accessible version of this item please contact JSTOR User Support

First and Second Laws of Error

Edwin Bidwell Wilson
Journal of the American Statistical Association
Vol. 18, No. 143 (Sep., 1923), pp. 841-851
DOI: 10.2307/2965467
Stable URL: http://www.jstor.org/stable/2965467
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
First and Second Laws of Error
Preview not available

Page Thumbnails

  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844
  • Thumbnail: Page 
845
    845
  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851